# SDR DALA2018110906575

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 55,028 hours, 23,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0818762) DURING HCK AT QRO, A GOUGE WAS FOUND AFFECTING THE FUSELAGE SKIN 146A3231-11 (MADE FROM 0.160-INCH-THICK, 2024-T3 CLAD SHEET), AT BS 807, AND STRINGER S-25L. MAINTENANCE REPAIRED DAMAGE PER ERA 572668-14.
